# SDR USAA2013102800012

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 39,145 hours, 23,011 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  THREE CRACKS FOUND ON AFT SEGMENT FRAME OF OVERWING EMERGENCY EXIT DOOR BETWEEN FRAMES 38 TO 39, Z-400, Y1975.  REPLACED AFT SEGMENT FRAME OF OVERWING EMERGENCY EXIT DOOR IAW EO 5210Y228.
